# SDR 06FDEA0890

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 48,721 hours, 34,188 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT STA 370, STRINGER STR 18-L , REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR DOUBLER AT STA 370 STR 18-L WAS INSTALLED USING FAA APPROVED DATA.  DOUBLER WAS REMOVED AND INCORPORATED TO ADJACENT DOUBLER.  THIS IS A MAJOR REPAIR.
